Advances in Differential Equations

Elliptic boundary value problems involving measures: existence, regularity, and multiplicity

Herbert Amann and Pavol Quittner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study linear and semilinear second order elliptic boundary value problems with measures as data. We are particularly interested in the noncoercive case where we establish existence and multiplicity results, given suitable growth and monotonicity restrictions for the nonlinearities.

Article information

Source
Adv. Differential Equations Volume 3, Number 6 (1998), 753-813.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366292549

Mathematical Reviews number (MathSciNet)
MR1659273

Zentralblatt MATH identifier
0954.35071

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 47H11: Degree theory [See also 55M25, 58C30] 47N20: Applications to differential and integral equations

Citation

Amann, Herbert; Quittner, Pavol. Elliptic boundary value problems involving measures: existence, regularity, and multiplicity. Adv. Differential Equations 3 (1998), no. 6, 753--813. https://projecteuclid.org/euclid.ade/1366292549.


Export citation